Alert archive / Texas / Wind Advisories in 2010
Wind Advisory 15, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Apr 2, 2010, 4:58 AM CDT for Pecos County, Texas. It took effect at Apr 2, 2010, 8:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2010, 4:58 AM CDT (09:58 UTC)
- In effect from
- Apr 2, 2010, 8:00 AM CDT
- Expired
- Apr 2, 2010, 2:28 PM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 139 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3176 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
340 WWUS74 KMAF 020958 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 458 AM CDT FRI APR 2 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FOR VAN HORN AND THE HIGHWAY 54 CORRIDOR UNTIL 6 AM CDT EARLY THIS MORNING... ...HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS THROUGH EARLY THIS EVENING... ...WIND ADVISORY IN EFFECT FOR VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...AND PECOS COUNTY TODAY... .A STRONG UPPER TROUGH WILL MOVE THROUGH SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY. ASSOCIATED SURFACE LOW PRESSURE TO THE NORTHEAST AND STRONG MID LEVEL WINDS WILL RESULT IN STRONG WINDS TODAY...ESPECIALLY ACROSS THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS. TXZ057-022100- /O.NEW.KMAF.WI.Y.0015.100402T1300Z-100402T2300Z/ /O.CON.KMAF.HW.W.0017.000000T0000Z-100402T1100Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITY OF...VAN HORN 458 AM CDT FRI APR 2 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CDT THIS EVENING... WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 55 MPH...ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ027-TXZ074-258-022100- /O.CON.KMAF.HW.W.0017.000000T0000Z-100403T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS 458 AM CDT FRI APR 2 2010 /358 AM MDT FRI APR 2 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... WEST WINDS 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE EXPECTED TODAY IN THE DAVIS AND APACHE MOUNTAINS...MAINLY ABOVE 6000 FEET...AND IN THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ TXZ058-075-022100- /O.NEW.KMAF.WI.Y.0015.100402T1300Z-100402T2300Z/ REEVES COUNTY AND UPPER TRANS PECOS-PECOS- INCLUDING THE CITIES OF...PECOS...FORT STOCKTON 458 AM CDT FRI APR 2 2010 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CDT THIS EVENING... WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 55 MPH...ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 44
3 follow-up statements
769 WWUS74 KMAF 021135 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 635 AM CDT FRI APR 2 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE... DAVIS...AND APACHE MOUNTAINS THROUGH EARLY THIS EVENING... ...WIND ADVISORY IN EFFECT FOR VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...AND PECOS COUNTY TODAY... .A STRONG UPPER TROUGH WILL MOVE THROUGH SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY. ASSOCIATED SURFACE LOW PRESSURE TO THE NORTHEAST AND STRONG MID LEVEL WINDS WILL RESULT IN STRONG WINDS TODAY...ESPECIALLY ACROSS THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS. NMZ027-TXZ074-258-022100- /O.CON.KMAF.HW.W.0017.000000T0000Z-100403T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS 635 AM CDT FRI APR 2 2010 /535 AM MDT FRI APR 2 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... WEST WINDS 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE EXPECTED TODAY IN THE DAVIS AND APACHE MOUNTAINS...MAINLY ABOVE 6000 FEET...AND IN THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ TXZ057-058-075-022100- /O.CON.KMAF.WI.Y.0015.100402T1300Z-100402T2300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-PECOS- INCLUDING THE CITIES OF...VAN HORN...PECOS...FORT STOCKTON 635 AM CDT FRI APR 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 55 MPH...ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 44
479 WWUS74 KMAF 021137 CCA NPWMAF URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 637 AM CDT FRI APR 2 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FOR THE GUADALUPE... DAVIS...AND APACHE MOUNTAINS THROUGH EARLY THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FOR VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...AND PECOS COUNTY TODAY... .A STRONG UPPER TROUGH WILL MOVE THROUGH SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY. ASSOCIATED SURFACE LOW PRESSURE TO THE NORTHEAST AND STRONG MID LEVEL WINDS WILL RESULT IN STRONG WINDS TODAY...ESPECIALLY ACROSS THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS. NMZ027-TXZ074-258-022115- /O.CON.KMAF.HW.W.0017.000000T0000Z-100403T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS 637 AM CDT FRI APR 2 2010 /537 AM MDT FRI APR 2 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... WEST WINDS 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH ARE EXPECTED TODAY IN THE DAVIS AND APACHE MOUNTAINS...MAINLY ABOVE 6000 FEET...AND IN THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ TXZ057-058-075-022115- /O.CON.KMAF.WI.Y.0015.100402T1300Z-100402T2300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-PECOS- INCLUDING THE CITIES OF...VAN HORN...PECOS...FORT STOCKTON 637 AM CDT FRI APR 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... WEST WINDS OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 55 MPH...ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 44
787 WWUS74 KMAF 021928 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 228 PM CDT FRI APR 2 2010 NMZ027-TXZ074-258-022030- /O.CAN.KMAF.HW.W.0017.000000T0000Z-100403T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS 228 PM CDT FRI APR 2 2010 /128 PM MDT FRI APR 2 2010/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WARNING. WINDS IN THE GUADALUPE MOUNTAINS ARE GENERALLY 25 TO 35 MPH. HOWEVER THERE ARE LOCAL AREAS WHERE WINDS OF 30 TO 40 MPH WILL OCCUR. IN THEW DAVIS MOUNTAINS WINDS ABOVE 6000 FT WINDS ARE 25 TO 35 MPH WITH GUSTS TO 45 MPH AND CAN BE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON. HIGH WINDS ARE NOT EXPECTED AND AS A RESULT THE HIGH WIND WARNING HAS BEEN CANCELLED FOR THE MOUNTAINS. $$ TXZ057-058-075-022030- /O.CAN.KMAF.WI.Y.0015.000000T0000Z-100402T2300Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-PECOS- INCLUDING THE CITIES OF...VAN HORN...PECOS...FORT STOCKTON 228 PM CDT FRI APR 2 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE WIND ADVISORY. EVEN THOUGH THE ADVISORY HAS BEEN CANCELLED WEST AND NORTHWEST WINDS OF 20 TO 30 MPH WITH A FEW GUSTS TO NEAR 40 MPH CAN BE EXPECTED THROUGH THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Apr 2, 4:03 AM CDT, 55 minutes earlier.
Area forecast discussion, Apr 2, 4:03 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 AM CDT FRI APR 2 2010
.DISCUSSION...
LATEST SFC OBSERVATIONS INDICATE THE COLD FRONT OVERTAKING THE
DRYLINE...AND EXTENDS FROM JUST EAST OF KSNK-KFST-K6R6...AND RAPIDLY
EXITING EAST. A LINE OF CONVECTION HAS DEVELOPED DOWN INTO
SCURRY/MITCHELL COUNTIES...BUT SHOULD BE OUT OF THE FA
SHORTLY.
OTHERWISE...WV IMAGERY SHOWS THE UPPER TROUGH APPROACHING KELP...AND
THE ASSOCIATED SFC LOW HAS MOVED INTO THE CENTRAL PLAINS. THIS WILL
MAKE FOR A FINAL WINDY...FIRE WX CRITICAL DAY ACROSS SE NM/WEST
TEXAS. ONGOING WIND WARNINGS FOR THE GUADALUPES LOOK GOOD...W/THE
LATEST NAM CONTINUING TO SHOW A MWS THROUGH LATE AFTERNOON. THE
DAVIS MTNS LOOK TO BE A MORE MARGINAL EVENT...LOOKING AT GUIDANCE.
HOWEVER...HIGHER ELEVATIONS WILL LIKELY SEE STRONGER WINDS...AS BOTH
THE NAM AND GFS FORECAST SOUNDINGS SHOW THE MOUNTAINS MIXING OUT TO
H7-H6 BY MID AFTERNOON...WHERE A 40-50KT MID LEVEL JET WILL BE
ROUNDING OUT THE BASE OF THE TROUGH. BECAUSE OF THIS...IN ADDITION
TO THE CURRENT WARNINGS...WE/LL ISSUE ADVISORIES FOR THE VAN
HORN/HWY 54 CORRIDOR...REEVES CO/UPPER TRANS PECOS...AND PECOS
COUNTY. FOR FIRE WX...SHOTGUN RED FLAG IN EFFECT LOOKS GOOD.
AFTER THE TROUGH EXITS OVERNIGHT...WINDS SHOULD SLACKEN/DECOUPLE
QUICKLY UNDER CLEAR SKIES AND AS GRADIENTS WEAKEN...FOR PERHAPS THE
LAST FREEZE OF THE SPRING FOR MANY AREAS. NW FLOW ALOFT WILL THE
QUICKLY TRANSITION TO SW...W/A WARMING TREND THRU MONDAY...BEFORE A
SECOND TROUGH TRAVERSING THE UPPER CONUS DROPS A WEAK FRONT TOWARDS
THE AREA TUESDAY/TUESDAY NIGHT. FORECAST SOUNDINGS AND TEMP PROGS
THEN MAINTAIN BELOW-NORMAL TEMPS THRU THE REST OF THE WORK WEEK.
UNFORTUNATELY...THE PATTERN WILL REMAIN DRY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 64 36 71 54 / 0 0 0 0
CARLSBAD NM 64 32 76 46 / 0 0 0 0
DRYDEN TX 78 42 80 55 / 0 0 0 0
FORT STOCKTON TX 71 41 79 54 / 0 0 0 0
GUADALUPE PASS TX 58 37 71 54 / 0 0 0 0
HOBBS NM 62 31 71 48 / 0 0 0 0
MARFA TX 63 25 72 36 / 0 0 0 0
MIDLAND INTL AIRPORT TX 67 31 75 53 / 0 0 0 0
ODESSA TX 66 38 75 57 / 0 0 0 0
WINK TX 70 33 80 51 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 8 AM THIS MORNING TO 6 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...RED FLAG WARNING FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 7 PM
CDT /6 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
HIGH WIND WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR THE
FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
MOUNTAINS.
WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES... PECOS...REEVES COUNTY AND UPPER
TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.
HIGH WIND WARNING UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES... VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
01/44Hazardous weather outlook, Apr 2, 4:22 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 422 AM CDT FRI APR 2 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-030930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 422 AM CDT FRI APR 2 2010 /322 AM MDT FRI APR 2 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND EVENING. WEST TO NORTHWEST WINDS OF 20 TO 25 MPH...WITH HIGHER WIND SPEEDS IN THE MOUNTAINS...WILL COMBINE WITH VERY DRY AIR TO PRODUCE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. A HIGH WIND WARNING REMAINS IN EFFECT TODAY FOR THE GUADALUPE AND DAVIS MOUNTAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 2, 3:07 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 307 AM CDT FRI APR 2 2010 TXZ048-020845- SCURRY- 307 AM CDT FRI APR 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING EASTERN SCURRY COUNTY UNTIL 345 AM CDT... A STRONG THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 3 MILES NORTHEAST OF DUNN AT 304 AM CDT...MOVING NORTHEAST AT 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL HAIL AND BRIEF STRONG WIND GUSTS ARE POSSIBLE NEAR THIS THUNDERSTORMS. IN ADDITION TO HAIL AND STRONG WINDS...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:35 PM CDT | Red Flag Warning | MAF | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.